MathSciNet Relay Station
MathSciNet bibliographic data
MR1714180 (2000g:54056) 54E35 (06B35)
Heckmann, Reinhold Approximation of metric spaces by partial metric spaces. Applications of ordered sets in computer science (Braunschweig, 1996). Appl. Categ. Structures 7 (1999), no. 1-2, 71–83.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement